L_p-norm generalised symmetrised Dirichlet distributions

Hashorva, Enkelejd; Kotz, Samuel; Kume, Alfred (2007). L_p-norm generalised symmetrised Dirichlet distributions. Albanian journal of mathematics, 1(1), pp. 31-56. White Lake, Mich.: Aulonna Press

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

1930-1235

Publisher:

Aulonna Press

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:01

Last Modified:

01 Apr 2014 03:38

URI:

https://boris.unibe.ch/id/eprint/26622 (FactScience: 74740)

Actions (login required)

Edit item Edit item
Provide Feedback